# SDR SIMA20160926001

- Difficulty date: September 26, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 32,576 hours, 28,201 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15H0048PH
- Condition: Inoperative
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER SYSTEM 1 AND 2 INOPERATIVE DURING FLIGHT. RAN CHECKLIST, AND PERFORMED EMERGENCY LANDING.  FOLLOWED FIM 27-22-00-810-804-A FOR RUDDER SYSTEMS 1-2.  REMOVED AND REPLACED THE NR 2 RUDDER PRESSURE SWITCH IAW AMM 27-23-04.  OPS CHECKED GOOD
